New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
mid cycle bleeding
7 Replies
confused - October 19

i have been on the pill for nearly 10 years now (brevinor). i have never had any problems with it and have always taken it very carefully and on time.
but for the first time ever last week i had a mid cycle bleed. it only last two days but i had very tender breasts, which i still have now a week on! my "real" period is due next tuesday, will it come?? what happens if not?? should i be worried?
any help would be apreciated!
thanks!!

 

confused - October 19

forgot to mention that i have had A LOT of spots come up on my chin lately too!!!! i only ever get the odd one here and there!!

 

worried1027 - October 20

Try to get a pregnancy test, just to make sure that you are not conceiving.

 

blackberry - October 20

have you been this stressed lately? that may cause mid cycle bleeding too.

 

reddish sonia - October 20

if you are using brevinor for over 10 years and you are experiencing mid cycle bleeding, most probably it is time for you to change your pill then.

 

angel_222 - October 20

visit your health care provider for a better medical opinion but for sure he would suggest you to switch to another pill.

 

confused - October 21

im due to go to the doctors in the next week so will ask then. also i now have a sore throat and ear ache so maybe ive just been under the weather lately!! im deffinately not stressed!! haha. thanks!!

 

megan - October 23

good for you confused!keep us updated...

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question